# SDR KBM2004F00126

- Difficulty date: May 20, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 26029
- Condition: Shorted
- Location: Vhf Sys
- Part time: 729 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO SHORTS OUT.  DISPLAY GOES CLEAR AND 2 NUMBERS APPEAR IN DISPLAY.  REMOVED AND REPLACED.
